# SDR ASOA2015031212365

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4205
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY FAILED OPS TEST.  REMOVED NR 3 BATTERY PACK FOR THE EMERGENCY LIGHTS IAW AMM 33-51-17-100-801.  REPLACED NR 3 BATTERY PACK FOR THE EMERGENCY LIGHTS IAW AMM 33-51-17-400-801.
